MAUDE Adverse Event Report: NUMED, INC. COVERED AND MOUNTED CP STENT; AORTIC STENT

NUMED, INC. COVERED AND MOUNTED CP STENT; AORTIC STENT
Model Number 428
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the complaint cannot be positively determined since the device was implanted in the patient and not returned.Films of the procedure were sent to numed to review but did not include videos of when the sheath was actually retracted and the stent fully exposed before inflation.The film skipped over that part of it and just showed the stent once the inner balloon had already been inflated.The stent was able to be used and the patient was fine post procedure.
 
Event or Problem Description
As per the report from bis: "the stent went through the sheath fine.After unsheathing, it was noticed that the stent was mounted distally before inflation, it had migrated.The physician was about to use the stent, it was just difficult to use.The stent was being used for a small conduit tear.An inflation device with pressure gauge was used.The catheter shaft was not kinked.There was nothing unusual about the patient anatomy.The patient was fine post procedure.Saline and contrast were both used during prep.The physician did inflate the inner balloon before the outer balloon, and did not attempt to pull the stent back through the hemostasis valve at any time.".

Brand Name
COVERED AND MOUNTED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6347045
Report Number1318694-2017-00006
Device Sequence Number1200715
Product Code PNF
UDI-Device Identifier04046964899553
UDI-Public04046964899553
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2021
Device Model Number428
Device Catalogue NumberCMCP026
Device Lot NumberCMCP-1429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Initial Report FDA Received Date02/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient Weight51